# SDR CA960812020

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Line
- Part number: 82970010591
- Condition: Chafed
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LINE FOR FLIGHT SPOILER IN SYSTEM #2 IN THE WHEEL WELL FOUND CHAFED. LINE CHAFED AGAINST THE EXHAUST SHROUD COOLING PIPE. THE STEEL WIRE THAT STRENGTHENS THE FLEX PIPE CAUSED THE CHAFE.
